# SDR MYWA110065

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 16,509 hours, 6,393 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  LEFT PACK LIGHT ILLUMINATES IN FLIGHT DURING "RECALL" LIGHT WILL RESET WITH MASTER CAUTION.  PERFORMED BITE TO LEFT ZONE TEMP CONTROLLER.  RAM AIR ACT LIGHT ILLUMINATED.  DID NOT COME ON DURING VERIFY.  RESET CONTROLLER SYSTEM OPS CHECK OK IAW AMM 21-60-00.
